# SDR TRAX200800373

- Difficulty date: March 4, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N636AS
- Make and model: Aerosp ATR72
- Aircraft serial: 375
- Aircraft time: 30,962 hours, 34,600 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETNRC - ANGLES CRACKED AT WING BOX SUPPORT UNDER PANEL 295 DL AT FR 28D STR 1L AND 1R, NEED TO BE FABRICATED.
